# SDR ASOA2014063010775

- Difficulty date: June 4, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE COMPARTMENT FLOOR SUPPORT CORRODED AT BS 310 AND RBL19. EVALUATED FLOOR SUPPORT IAW SRM 53-21-43-101-001.  R & R FLOOR SUPPORT IAW SRM 51-42-21-001-001-A01 IAW DWG SH670-31754.
